Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
Model Number
501206
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
06/18/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported the entire system was explanted due to infection.This is the same event as mdr 2183787-2018-00049.
New Search
Submit an Adverse Event Report
Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR LEAD ADAPTOR
Manufacturer
(Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key
7682408
Report Number
2183787-2018-00048
Device Sequence Number
19221059
Product Code
DTD
UDI-Device Identifier
00821329900266
UDI-Public
00821329900266
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
PMA/510(K) Number
P130012
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/27/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
10/01/2018
Device Model Number
501206
Device Lot Number
W3390410
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/27/2018
Initial Report FDA Received Date
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
77 YR